Qiudong Wang

From Wikipedia, the free encyclopedia
Jump to: navigation, search
This is a Chinese name; the family name is Wang.

Qiudong Wang is a Professor at the Department of Mathematics, the University of Arizona. In 1982 he received a B.S. at Nanjing University and in 1994 a Ph.D. at the University of Cincinnati.[1]

Wang is best known for his 1991 paper The global solution of the n-body problem,[2] in which he generalised Karl F. Sundman's results from 1912 to a system of more than three bodies. However, L. K. Babadzanjanz claims to have made the same generalization earlier, in 1979.[3][4]

References[edit]

  1. ^ Home page of Qiudong Wang (University of Arizona, retrieved on 2007-05-05)
  2. ^ Wang, Qiu Dong (1991), "The global solution of the n-body problem", Celestial Mechanics & Dynamical Astronomy 50 (1): 73–88, Bibcode:1991CeMDA..50...73W, doi:10.1007/BF00048987, MR 1117788 .
  3. ^ Babadzanjanz, L. K. (1979), "Existence of the continuations in the N-body problem", Celestial Mechanics 20 (1): 43–57, doi:10.1007/BF01236607, MR 538663 .
  4. ^ Babadzanjanz, L. K. (1993), "On the global solution of the N-body problem", Celestial Mechanics & Dynamical Astronomy 56 (3): 427–449, doi:10.1007/BF00691812, MR 1225892 .